ITEM METADATA RECORD
Title: Generalization of norm optimal ILC for nonlinear systems with constraints
Authors: Volckaert, Marnix ×
Diehl, Moritz
Swevers, Jan #
Issue Date: 3-Sep-2013
Publisher: Academic Press
Series Title: Mechanical Systems and Signal Processing vol:39 issue:1-2 pages:280-296
ISSN: 0888-3270
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Production Engineering, Machine Design and Automation (PMA) Section
ESAT - STADIUS, Stadius Centre for Dynamical Systems, Signal Processing and Data Analytics
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
generalization_of_norm_optimal_ilc_for_nonlinear_systems_with_constraints.pdfGeneralization of norm optimal ILC for nonlinear systems with constraints Published 613KbAdobe PDFView/Open

 


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science